# SDR DALA2018101706133

- Difficulty date: October 17, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 74,636 hours, 55,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16-20 ABC OVERHEAD E-LIGHTS INOP. R+R BATTERIES IN B5-102. OPS CK SAT. PER AMM 33-50. (LP4414850)
